# SDR SWAA2020101419421

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500B TO 500I R/H FLOOR SUPT Z ANGLE UPPER SURFACE CORRODED AT RBL24 AND WL157 / REMOVED CORROSION AT FWD CARGO PIT STA 500B TO 500I R/H FLOOR SUPPORT Z-ANGLE UPPER SURFACE RBL 24 IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .040 REMAINING .032 LOSS .008 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 FIG 103. FABRICATED AND INSTALLED Z-ANGLE FROM STA 500A TO 500I R/H RBL 24 IAW B737 SRM 53-00-53-2R-5 REPAIR 5. P/N 143A7501-188
